# SDR SWAA2015092344216

- Difficulty date: August 19, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 64,717 hours, 51,836 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 654948830
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPAR, AFT GEAR BEAM FITTING CRACKED.  REPAIRED FITTING IAW EA & DWG.
